Publikationen

Dissertation

  • Semmler, G. Nonlinear Riemann-Hilbert problems. TU Bergakademie Freiberg, 2005. [download]

Diplomarbeit

  • Semmler, G. Nonlinear Riemann-Hilbert problems with continuous restriction curves. TU Bergakademie Freiberg, 1999.

Artikel

  • P.Junghanns, G.Semmler, U.Weber and E.Wegert: Nonlinear singular integral equations on a finite interval. Math. Meth. Appl. Sci. 24 (2001) 1275-1288.

  • G.Semmler and E.Wegert: Nonlinear Riemann-Hilbert problems and separation principles. Comput. Methods Funct. Theory 2 (2002) 175–190.

  • E.Wegert and G.Semmler: Nonlinear Riemann-Hilbert problems and boundary interpolation. Comput. Methods Funct. Theory 3 (2003) 179-199.

  • E.Wegert and G.Semmler: On the normality of topological target manifolds for Riemann-Hilbert problems. Topics in Analysis and its Applications (Ed. G.A. Barsegian and H.G.W. Begehr) Nato. Sci. Ser. Math. Phys. Chem. 147 (2004) 61-68.

  • E.Wegert and G.Semmler: Boundary interpolation with finite Blaschke products. Comput. Methods Funct. Theory 6 (2006) 493-511.

  • G.Semmler: Complete interpolating sequences, the discrete Muckenhoupt condition, and conformal mapping. Ann. Acad. Sci. Fenn., Math. 35 (2010) 23-46. [download]

  • G.Semmler: Explicit Riemann-Hilbert problems in Hardy spaces. Math. Nachr. 284 (2010) 1099-1117. [download]

  • G.Semmler and E.Wegert: Phase plots of complex functions: a journey in illustration. Notices of the Amer. Math. Soc., 58 (2011) 768–780. [download]

  • B. Forster and G. Semmler: Growth estimates of Korevaar type for entire functions in generalized Bernstein spaces. Proceedings of SAMPTA 2011 (1-4)